# SDR 95ZZZM546

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Cracked
- Location: Ws 188
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND INSPECTION IN MIAMI, NOTICED FUEL RUNNING FROM UNDERWING PANEL FORWARD OF LEFT MAIN LANDING GEAR.  VISUAL AND EDDY CURRENT INSPECTION INSIDE CENTER FUEL TANK REVEALED CRACKED CHORD ON REAR SPAR AT WS 188.  REPAIRS WERE ACCOMPLISHED PER BOEING ENGINEERING DRAWING NR 65C36277.  AIRCRAFT WAS RELEASED FOR SERVICE ON AUGUST 22, 1995.
